Vol. 10, No. 4, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An estimate for differential polynomials in ∂∕∂z1,,,∂∕∂z_n

J. François Treves

Vol. 10 (1960), No. 4, 1447–1452
Mathematical Subject Classification
Primary: 35.19
Milestones
Received: 15 January 1960
Published: 1 December 1960
Authors
J. François Treves